Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the paths of symmetric stable processes


Author: Burgess Davis
Journal: Trans. Amer. Math. Soc. 281 (1984), 785-794
MSC: Primary 60J30
DOI: https://doi.org/10.1090/S0002-9947-1984-0722774-8
MathSciNet review: 722774
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that if $ X(t), t \geqslant 0$, is a symmetric stable process of index $ \alpha, 0 < \alpha < 2$, then $ \sup_t \lim \inf_{h \downarrow 0} (X(t + h) - X(t))h^{-1/\alpha} = \infty$ a.s. This settles a question of Fristedt about strictly stable subordinators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60J30

Retrieve articles in all journals with MSC: 60J30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1984-0722774-8
Keywords: Symmetric stable process, sample path
Article copyright: © Copyright 1984 American Mathematical Society